alexa Increased ALT Levels Were Associated With Tosufloxacin In Patient: A Case Report
ISSN: 2167-065X

Clinical Pharmacology & Biopharmaceutics
Open Access

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific Societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations

700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ Readers

This Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)

Share This Page

Additional Info

Loading
Loading Please wait..
 

2nd International Summit on Clinical Pharmacy
December 02-03, 2014 DoubleTree by Hilton Hotel San Francisco Airport, USA

Hyonok Yoon
ScientificTracks Abstracts: Clinic Pharmacol Biopharm
DOI: 10.4172/2167-065X.S1.006
Abstract
Case: The study shows the first case in which alanine amino transferase (ALT) levels were significantly affected by tosufloxacin in a Korean male. A 56-year-old man was administered with a 14-day-course of tosufloxacin and several analgesics, including aceclofenac and ultracet. The antibiotic treatment began from the date of transurethral resection of bladder tumor (TURBT) and ended 10 days after hospital discharge, 14 days post-operatively. When he completed the course of antibiotic and analgesics, his ALT was three folds of what it had been on the initial day of the drug administration. However, the levels were observed to have decreased after he had finished the medications and eventually returned to baseline without any intervention. Conclusions: Careful monitoring of ALT must be required for patients who are taking tosufloxacin to prevent infection. Further, alternative antibiotics should be chosen in place of tosufloxacin for patients who currently have or are at risk of liver dysfunction. Keywords: Alanine amino transferase (ALT) ? Tosufloxacin ? Liver function? Monitoring Impact of finding on practice ? All patients using tosufloxacin should be carefully monitored for liver function ? Extreme caution and monitoring of liver function must accompany concomitant use of tosufloxacin and acetaminophen. ? For patients with liver dysfunction, other antibiotics should be used in place of tosufloxacin.
Biography
Hyonok Yoon has completed her Pharm.D from Howard University where it is locatesd in Washington D.C and finished her master degree from Chonbuk National University, School of Medicine, Republic of Korea. She received the training program of intern pharmacist in Kaiser Permanente Hospital, Oakland and Richmond in U.S.A. She is an assistant professor of Pharmacy school, Gyeongsang National University, in Republic of Korea. She has published more than 9 papers in reputed journals and serving as a member of repute societies such American Society of Consultant Pharmacists and American Pharmacist Association.
image PDF   |   image HTML
 

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords